# SDR ASOA201000398

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 28,770 hours, 25,283 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,WHEN SELECTING GEAR UP, RECEIVED "GEAR DISAGREE" WARNING MSG.  COMPLIED WITH QRH AND RETURNED TO DEPARTURE.  CVR CB OPENED ON RETURN TO GATE. (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED).  UPON INSPECTION FAULT CODE S-18 FAR (RT GEAR UPLOCK). ADJUSTED R/T MLG UPLOCK PROX SWITCH IAW AMM 32-32-05. OP CHECK GOOD IAW AMM 32-30-00.
